Skip to main content
SLU publication database (SLUpub)
Research article - Peer-reviewed, 2009

Sufficient conditions for Bayesian consistency

Xing, Yang; Ranneby, Bo

Published in

Journal of Statistical Planning and Inference
2009, Volume: 139, number: 7, pages: 2479-2489
Publisher: Elsevier

      SLU Authors

    • UKÄ Subject classification

      Probability Theory and Statistics

      Publication identifier

      DOI: https://doi.org/10.1016/j.jspi.2008.11.008

      Permanent link to this page (URI)

      https://res.slu.se/id/publ/42799